# SDR DALA2019121607315

- Difficulty date: November 20, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 76,705 hours, 15,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK APPROX 0.350" IN LENGTH ON STA 1809 RIGHT FORWARD OUTER CHORD BETWEEN STA 4R AND 5R , ABOUT 1" FROM STR 5R AS MARKED. C/W 53-80-01. STA 1809 RIGHT FORWARD CHORD BETWEEN S-4R AND 7R CRACK AREA CUTED OUT AND ERMOVED AS PER B767-400 SRM 53-80-08 REPAIRE 9 REV 58.00 09/05/2019. THE REPAIR PART MADE FORM 7075-0-0.080" CLAD HEAT TREAT TO T62 , 7075-0-0.071" CLAD HEAT TREAT TO T62 , 7075 -0-0.090" CLAD HEAT TREAT TO T62, 7075-T7451 EXTRUSION BAR 4"X4" AS PER B767-400 SRM 53-80-08 REPAIR 9 REV58.00 09/05/2019. THE REPAIR PARTS INSTALLED ON STA 1809 RH FORWARD OUTER CHORD BETWEEN STA 4R AND STR 7R AS PER B767-400 SRM 53-80-08 REPAIR 9 REV58.00 09/05/2019. THE REPAIR IS A CATEGORY B REPAIR AND REQUIRES THE SUPPLEMENTAL INSPECTION THRESHOLD :30000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR WITHIN 6000 FLIGHT CYCLES FROM THE REPAIR INSTALLATION WHICHEVER COMES LAST(1368146)
